MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA CUSTOMIZED TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA CUSTOMIZED TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number ZT20GN80NSZ013N
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation: the device was returned for evaluation.The device was examined, and this showed slow leakage at the tube connector area.The examination showed the end of the tube shaft had a notch to allow for insertion of the airway line, however, the notch was too deep, which allowed for the notch puncturing the tube shaft.
 
Event or Problem Description
It was reported the device was in use with patient for 5 days when cuff leakage occurred.No adverse effects reported.
 
Additional Manufacturer Narrative
Other, other text: additional information was received that the intervention correction was necessary and that it was necessary to change the cannula.The patient showed signs of stress and it was found that there was a leak at the cuff site.This information changes the type of reportable of event to a serious injury.

Brand Name
BIVONA CUSTOMIZED TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key10898212
Report Number3012307300-2020-11727
Device Sequence Number11430794
Product Code JOH
UDI-Device Identifier15019517234879
UDI-Public15019517234879
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberZT20GN80NSZ013N
Device Catalogue NumberZT20GN80NSZ013N
Device Lot NumberBS008570
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1